# SDR FDEA200906262323

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500063
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME STA 1340, STR 3L- 3R, HAVE MISDRILLED HOLES. REMOVED FRAME SECTION IAW SRM 53-00-07,  FABED NEW FRAME ON MAE TRAV NR T9/794393.  INSTALLED FRAME AND REPAIR PARTS STA 1340, STR 5L- 5R, IAW SRM 51-20-01, 53-00-07.  REPAIR NR 1, CATEGORY "A". MAJOR REPAIR.
